# SDR C77A20160311007

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 21,774 hours, 12,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,062 hours, 6,254 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN RT FLOOR TRACK, PN 170-86082-003, AT FRAME 84, Y=+273, HAS CORROSION, X=22847.  ACCOMPLISHED TEMPORARY REPAIR TO RT AFT SEAT TRACK, AT FRAME 84, IAW ETD 2016-170-021184 BY BLENDING OUT THE CORROSION & REMOVING THE AFT SEAT TRACK LUG IAW SRM 51-10-03 ON WO 19665602E9 ON EA E175-53-751 REV IR WO 2036009.  TEMPORARY REPAIR IS GOOD FOR 7500 FH.
